Alert archive / Minnesota / Areal Flood Warnings in 2016

Areal Flood Warning 1, NWS Twin Cities, MN

June 12, 2016Chippewa County, Kandiyohi County, Stearns County, Minnesota

NWS Twin Cities, MN issued this areal flood warning at Jun 12, 2016, 8:00 PM CDT for Chippewa County, Kandiyohi County, Stearns County, Minnesota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 8:00 PM CDT (01:00 UTC)
Expired
Jun 12, 2016, 11:00 PM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Chippewa County, MN, Kandiyohi County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 125 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-443 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

765 
WGUS43 KMPX 130100
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT SUN JUN 12 2016

MNC023-067-145-130400-
/O.NEW.KMPX.FA.W.0001.160613T0100Z-160613T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEARNS MN-KANDIYOHI MN-CHIPPEWA MN-
800 PM CDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHWESTERN STEARNS COUNTY IN CENTRAL MINNESOTA...
  NORTHERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  NORTHEASTERN CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 1100 PM CDT

* AT 759 PM CDT...REPORTING GAUGES INDICATE UP TO THREE INCHES OF
  RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PAYNESVILLE...NEW LONDON...PENNOCK...NORWAY LAKE...LAKE HENRY...ROSCOE...
  REGAL...GEORGEVILLE AND PAYNESVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4515 9528 4516 9525 4518 9525 4540 9505
      4551 9477 4544 9455 4534 9463 4534 9488
      4508 9520 4502 9530 4512 9531

$$

JRB

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 12, 6:53 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 12, 6:53 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
653 PM CDT SUN JUN 12 2016

.SHORT TERM...(This evening through Monday)
Issued at 437 PM CDT Sun Jun 12 2016

Once again, we have seen some impressive heat out in west central MN
as the warm front has lifted to just northeast of the MN River. In
fact at 3 pm, the warm front was easily visible on the KMPX radar
with a fine line running from Morristown to the city of Le Sueur
and up to Hutchinson. Behind this warm front, temperatures have
warmed into the 90 to 100 range with dewpoints in the mid 60s to
lower 70s, which has fueled the rapid growth in thunderstorms near
the MN/SD. Today simply continues an impressive heat wave for
western MN, where over the last 5 days Canby has recorded highs of
101, 98, 96, 99, and now today 100 (so far).

For the severe threat, there are really only two to follow, wind
number 1 and hail number 2. The big limiting factors for seeing
tornadoes is that the shear is weak enough that the primary storm
mode is expected to be multi-cell clusters and that LCLs are in
excess of 1500m. For hail, the mlCAPE of 3k to 4k j/kg is a plus,
but the big inhibitor for hail is the freezing level up near 14k
ft, so there is a lot of melt going on for any hailstones we
receive. For wind, the large instability, nearly dry adiabatic
0-3km lapse rates and DCAPE in excess of 1500 j/kg are why strong
wind gusts will be our biggest threat.

For the rest of tonight, strongest low level jetting is forecast to
go across northern MN, so expect greatest coverage of thunderstorms
to be north of I-94 with more scattered activity south. For timing,
all of the CAMs came in about 2 hours behind schedule with this
development, so as opposed to midnight, will probably be more like
10 pm for reaching the Twin Cities and a little after midnight for
western WI.  With the strongest part of the LLJ remaining largely
north of the MPX area, agree with the idea of the CAMs with the bulk
of the activity remaining along/north of the I-94 corridor. So for
PoPs, we tightened up the gradients, maintained their levels north
of I-94, reduced them south of I-94, and all while maintaining
similar timing to what we head for the highest PoPs.

Monday the cold front will slowly sag south across MN and central WI
during the morning, but the moisture gradient will again lag
behind the wind shift, with diurnal heating again leading to the
generation of over 2000 j/kg of mlCAPE along the I-90 corridor,
where some scattered thunderstorm development will be possible. We
will see a drop in 925 temps behind the boundary, from their
current near 30C near Canby to closer to 25C tomorrow, this will
keep areas of west central MN from hitting 100 degrees, though a
6th day in a row of highs of 90 or greater is not out of the realm
of possibility for Canby.

.LONG TERM...(Monday night through Sunday)
Issued at 437 PM CDT Sun Jun 12 2016

Main story will be the next system coming in for the late Monday
night through Wednesday time frame. Main energy that will be
coming at our area was currently offshore far southern California.
Models have been trending a little faster with this and thus have
thunderstorm chances beginning in southwest Minnesota late Monday
night. Upper level wind max entering southwest Arizona today will
be weakening somewhat as it heads toward the Upper Midwest, but a
segment of the northern jet will also be moving into northwest
Ontario Monday night. Thus the area will be in the favorable
quadrants of both jet segments, and both the gfs and ecmwf pick up
on a somewhat strengthening upper level low later Tuesday. There
are some suggestions of a severe weather threat on Tuesday and
maybe Tuesday evening. Thereafter, the low begins to weaken as the
northern jet pulls away and the southwest jet weakens some more.

After the departure of the upper low, ridging takes place over
the region and temps warm into the 80s Thursday with dew points
back into the 60s. Broad southwest flow will then allow weak
short waves to brush the area beginning Friday night when moisture
makes a return. Therefore have gone with precip chance returning
Friday night through Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 653 PM CDT Sun Jun 12 2016

The best instability early tonight remains to the west of the Twin
Cities between a warm front from west central MN to central IA
and a cold front over the far eastern Dakotas. This should focus
the strongest storms over the next several hours at the KAXN,
KSTC and KRWF terminals. Thereafter, the focus shifts into south
central MN, to the east of KRWF and southwest of KMSP. Some
less intense SHRA/TSRA should move through the Twin Cities around
midnight and across west central WI during the early morning
hours on Monday. A concern overnight and Monday morning is the
threat for MVFR or lower ceilings impacting most of the terminals
in the wake of the cold front. The low ceilings seem plausible as
it will take time to flush out the middle to upper 60s dew points
in the wake of the cold front.

KMSP...SHRA/TSRA expected to move in after 04z with SCT SHRA
continuing during the early morning hours. As mentioned above,
included MVFR ceilings Monday morning in the wake of the cold
front with improvement to VFR for the afternoon.

/OUTLOOK FOR KMSP/

TUE...MVFR SHRA/TSRA likely by afternoon. Wind E 5-10 kts.
WED...MVFR SHRA/TSRA likely in morning. Becoming VFR in afternoon.
      Wind S 5-10 kts...becoming NW.
THU...VFR. NE 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...MPG
LONG TERM...TDK
AVIATION...RAH
Hazardous weather outlook, Jun 12, 4:25 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 PM CDT SUN JUN 12 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
132130-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
425 PM CDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PUSH ACROSS CENTRAL AND SOUTHERN MINNESOTA
LATE THIS AFTERNOON AND EVENING AND ACROSS WEST CENTRAL WISCONSIN
DURING THE OVERNIGHT HOURS. A FEW SEVERE STORMS ARE LIKELY ACROSS
CENTRAL MINNESOTA THROUGH THIS EVENING. THE MAIN SEVERE WEATHER
HAZARD IS DAMAGING WINDS. SOME OF THE STORMS WILL ALSO CONTAIN
VERY HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SLOW MOVING LOW PRESSURE SYSTEM WILL SPREAD INTO MINNESOTA AND
WISCONSIN TUESDAY AND WEDNESDAY ACCOMPANIED BY A SEVERAL PERIODS
OF SHOWERS AND THUNDERSTORMS. THE THREAT FOR SEVERE WEATHER
IS LOW DURING THIS PERIOD...BUT THERE IS A THREAT FOR HEAVY
RAINFALL WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

In the hours before

Local storm report, Jun 12, 6:42 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             GLENWOOD                45.65N 95.38W
06/12/2016  M1.00 INCH       POPE               MN   CO-OP OBSERVER

            HAIL LASTED UNTIL 6 PM WITH MAINLY SMALLER
            HAIL NOTED DURING THIS TIME FRAME.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 12, 6:45 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT SUN JUN 12 2016

MNZ049-057-058-130045-
MEEKER-STEARNS-KANDIYOHI-
645 PM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN STEARNS...
NORTHWESTERN MEEKER AND CENTRAL KANDIYOHI COUNTIES...

AT 645 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR RICHMOND TO MANANNAH TO NEAR
WILLMAR. MOVEMENT WAS EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...WILLMAR...WAITE PARK...ST. JOSEPH...COLD SPRING...ROCKVILLE...
RICHMOND...NEW LONDON...SPICER...ATWATER...WATKINS AND KIMBALL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 160 AND 175.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 80 AND 88.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 126 AND 132.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4556 9414 4550 9415 4546 9410 4544 9410
      4530 9426 4511 9483 4519 9521 4532 9476
      4556 9453 4557 9416
TIME...MOT...LOC 2345Z 276DEG 21KT 4550 9449 4532 9466 4517 9505
Local storm report, Jun 12, 7:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
734 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     BROOTEN                 45.50N 95.12W
06/12/2016                   STEARNS            MN   FIRE DEPT/RESCUE

            NUMEROUS LARGE BRANCHES FELLED, SOME AS
            LARGE AS 12 INCHES IN DIAMETER.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 12, 7:35 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT SUN JUN 12 2016

MNZ049-051-058-059-065-066-130130-
SHERBURNE-MEEKER-RENVILLE-MCLEOD-STEARNS-WRIGHT-
735 PM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN STEARNS...
NORTHWESTERN MCLEOD...CENTRAL SHERBURNE...WRIGHT...MEEKER AND
NORTHEASTERN RENVILLE COUNTIES...

AT 734 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CLEAR LAKE TO NEAR SOUTH HAVEN TO
NEAR COSMOS. MOVEMENT WAS EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BUFFALO...HUTCHINSON...MONTICELLO...BIG LAKE...LITCHFIELD...
WAITE PARK...ZIMMERMAN...BECKER...ANNANDALE...MONTROSE AND COKATO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4550 9354 4521 9379 4490 9419 4471 9458
      4493 9477 4505 9476 4507 9475 4528 9437
      4553 9425
TIME...MOT...LOC 0034Z 278DEG 21KT 4548 9407 4527 9426 4491 9473
Local storm report, Jun 12, 7:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     BROOTEN                 45.50N 95.12W
06/12/2016                   STEARNS            MN   FIRE DEPT/RESCUE

            NUMEROUS LARGE BRANCHES FELLED, SOME AS
            LARGE AS 12 INCHES IN DIAMETER.

0530 PM     HAIL             GLENWOOD                45.65N 95.38W
06/12/2016  M1.00 INCH       POPE               MN   CO-OP OBSERVER

            HAIL LASTED UNTIL 6 PM WITH MAINLY SMALLER
            HAIL NOTED DURING THIS TIME FRAME.

0520 PM     TSTM WND DMG     3 NE ALEXANDRIA         45.90N 95.33W
06/12/2016                   DOUGLAS            MN   LAW ENFORCEMENT

            TREE FELL OVER ROAD.

0510 PM     FUNNEL CLOUD     4 SE SEDAN              45.54N 95.19W
06/12/2016                   POPE               MN   TRAINED SPOTTER

            .

0503 PM     HAIL             2 E FARWELL             45.75N 95.58W
06/12/2016  M0.75 INCH       POPE               MN   LAW ENFORCEMENT

            OCCURRED NEAR HWY 55 AND HWY 310.

0410 PM     TSTM WND DMG     2 N CHOKIO              45.60N 96.17W
06/12/2016                   STEVENS            MN   FIRE DEPT/RESCUE

            TREES TOPPLED.

0405 PM     FUNNEL CLOUD     2 E CHOKIO              45.57N 96.13W
06/12/2016                   STEVENS            MN   LAW ENFORCEMENT

            LARGE TREE AND POWER LINES DOWN. .

0342 PM     FUNNEL CLOUD     4 NE DONNELLY           45.73N 95.96W
06/12/2016                   STEVENS            MN   STORM CHASER

            FUNNEL CLOUD DISSIPATED WITHIN A FEW
            MINUTES.

0830 AM     HEAVY RAIN       2 S RED WING            44.55N 92.60W
06/12/2016  M3.22 INCH       GOODHUE            MN   MESONET

            MESONET STATION RED WING 2S /D6658/ UPDATED
            TOTAL AS OF 830 AM. .

0800 AM     HEAVY RAIN       6 WSW RIVER FALLS       44.83N 92.73W
06/12/2016  M2.08 INCH       PIERCE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RIVER FALLS
            (KINNICKINIC R) /RFSW3/.

0730 AM     HEAVY RAIN       4 SE RED WING           44.54N 92.54W
06/12/2016  M2.54 INCH       GOODHUE            MN   COCORAHS

            24 HOUR TOTAL. .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 12, 7:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     BROOTEN                 45.50N 95.12W
06/12/2016                   STEARNS            MN   FIRE DEPT/RESCUE

            NUMEROUS LARGE BRANCHES FELLED, SOME AS
            LARGE AS 12 INCHES IN DIAMETER.

0530 PM     HAIL             GLENWOOD                45.65N 95.38W
06/12/2016  M1.00 INCH       POPE               MN   CO-OP OBSERVER

            HAIL LASTED UNTIL 6 PM WITH MAINLY SMALLER
            HAIL NOTED DURING THIS TIME FRAME.

0520 PM     TSTM WND DMG     3 NE ALEXANDRIA         45.90N 95.33W
06/12/2016                   DOUGLAS            MN   LAW ENFORCEMENT

            TREE FELL OVER ROAD.

0510 PM     FUNNEL CLOUD     4 SE SEDAN              45.54N 95.19W
06/12/2016                   POPE               MN   TRAINED SPOTTER

            .

0503 PM     HAIL             2 E FARWELL             45.75N 95.58W
06/12/2016  M0.75 INCH       POPE               MN   LAW ENFORCEMENT

            OCCURRED NEAR HWY 55 AND HWY 310.

0410 PM     TSTM WND DMG     2 N CHOKIO              45.60N 96.17W
06/12/2016                   STEVENS            MN   FIRE DEPT/RESCUE

            TREES TOPPLED.

0405 PM     TSTM WND DMG     2 E CHOKIO              45.57N 96.13W
06/12/2016                   STEVENS            MN   LAW ENFORCEMENT

            LARGE TREE AND POWER LINES DOWN.

0342 PM     FUNNEL CLOUD     4 NE DONNELLY           45.73N 95.96W
06/12/2016                   STEVENS            MN   STORM CHASER

            FUNNEL CLOUD DISSIPATED WITHIN A FEW
            MINUTES.

0830 AM     HEAVY RAIN       2 S RED WING            44.55N 92.60W
06/12/2016  M3.22 INCH       GOODHUE            MN   MESONET

            MESONET STATION RED WING 2S /D6658/ UPDATED
            TOTAL AS OF 830 AM. .

0800 AM     HEAVY RAIN       6 WSW RIVER FALLS       44.83N 92.73W
06/12/2016  M2.08 INCH       PIERCE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RIVER FALLS
            (KINNICKINIC R) /RFSW3/.

0730 AM     HEAVY RAIN       4 SE RED WING           44.54N 92.54W
06/12/2016  M2.54 INCH       GOODHUE            MN   COCORAHS

            24 HOUR TOTAL. .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:35 PM CDTSpecial Weather StatementMPXMeeker, Sherburne, Wright55 min
Jun 12, 8:21 PM CDTSpecial Weather StatementMPXMcLeod54 min
Jun 12, 8:48 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville28 min
Jun 12, 9:53 PM CDTSpecial Weather StatementMPXRedwood37 min
Jun 12, 10:21 PM CDTSpecial Weather StatementMPXRedwood, Renville39 min
Jun 13, 2:41 AM CDTSpecial Weather StatementMPXHennepin49 min
Jun 13, 2:58 AM CDTSpecial Weather StatementMPXWashington32 min
Jun 13, 4:35 AM CDTSpecial Weather StatementMPXWashington55 min
Jun 13, 3:19 PM CDTSpecial Weather StatementMPXFreeborn26 min
Jun 13, 3:47 PM CDTSpecial Weather StatementMPXFreeborn58 min
Jun 13, 5:24 PM CDTSpecial Weather StatementMPXFreeborn51 min

Nearby

Areal Flood Warnings in Minnesota, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.